Bible fanfiction? »« Depressing infographic of the night

The sleep deprivation induced delirium is starting

I just grabbed Red Bull #2 of the night. The previous Red Bull and the triple shot mocha have since worn off, and I needed the energy boost. The first thing that concerned me is that I’m actually starting to like the taste of Red Bull, which is a major red flag. I rationally know the stuff used to taste absolutely vile, so I feel like I’m hallucinating. But as I was chugging it down, I started reading the nutritional information.

Me: Can you overdose on vitamin B6?
Sean: What?
Me: This is the second Red Bull I’ve had, but each one contains 250% of your daily recommended serving of vitamin B6.
Sean: Uhhh…
Me: I just had 5 times my daily recommended serving of vitamin B6.
Sean: I think you’re fine.
Me: I’m going to diiiiieeeeeeeeeee *arm flail*

Wait…does drinking 5 times your daily recommended serving of vitamin B6 cause taste hallucinations? Crap.

This is post 37 of 49 of Blogathon. Donate to the Secular Student Alliance here.

Comments

  1. Emily says

    A) Red Bull is gross. You are certainly hallucinating. It’s temporary. Remember to eat your greens for the next couple days, and you’ll be fine.
    B) I work third shift. I used to sip a Monster over the course of the evening, but now I’ve dropped down to a bottle of Coke Zero.
    C) You are not alone! It’s going to be ok!

  2. Brian says

    On the other hand, if the hallucination that Red Bull is not gross persist after you recover from tonight, worry.

  3. Xu says

    erm… I’m probably going to regret saying this, but am I the only one who actually likes the taste of Red Bull?

  4. maxpeterson says

    I doubt mega doses of b6 are harmful. The rest of the crap in there though…? Been nice knowing ya.

  5. Brian says

    Oh yeah, me too. Often accompanied by hyperbolic prediction of one’s own death, no?

  6. Sili says

    I was about to say that you’ll be fine since B_6_ is watersoluble, but

    ] Although it is a water-soluble vitamin and is excreted in the urine, doses of pyridoxine in excess of the RDI over long periods of time result in painful and ultimately irreversible neurological problems.

Leave a Reply